Frenet Frame With Respect to Conformable Derivative


Creative Commons License

GÖZÜTOK U., ÇOBAN H. A., SAĞIROĞLU Y.

FILOMAT, vol.33, no.6, pp.1541-1550, 2019 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 33 Issue: 6
  • Publication Date: 2019
  • Doi Number: 10.2298/fil1906541g
  • Journal Name: FILOMAT
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.1541-1550
  • Keywords: Frenet frame, conformable derivative, conformable curve
  • Karadeniz Technical University Affiliated: Yes

Abstract

Conformable fractional derivative is introduced by the authors Khalil at al in 2014. In this study, we investigate the frenet frame with respect to conformable fractional derivative. Curvature and torsion of a conformable curve are defined and the geometric interpretation of these two functions is studied. Also, fundamental theorem of curves is expressed for the conformable curves and an example of the curve corresponding to a fractional differential equation is given.